Alert archive / Kansas / Heat Advisories in 2012
Heat Advisory 2, NWS Dodge City, KS
NWS Dodge City, KS issued this heat advisory at Jun 24, 2012, 3:51 AM CDT for Ellis County, Trego County, Kansas. It took effect at Jun 24, 2012, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 3:51 AM CDT (08:51 UTC)
- In effect from
- Jun 24, 2012, 1:00 PM CDT
- Expired
- Jun 24, 2012, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
Counties Ellis County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 132 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 679 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 3426 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847 WWUS73 KDDC 240851 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 351 AM CDT SUN JUN 24 2012 ...EXTREMELY WARM TEMPERATURES EXPECTED TODAY... .TEMPERATURES WILL CLIMB INTO THE 105 TO 109 DEGREE RANGE ACROSS PORTIONS OF WEST CENTRAL AND NORTH CENTRAL KANSAS THIS AFTERNOON. ALTHOUGH RELATIVE HUMIDITY LEVELS ARE FORECAST TO DROP TO AROUND 15 TO 25 PERCENT, HEAT INDEX VALUES ARE EXPECTED TO REACH AROUND 105. KSZ030-031-241700- /O.NEW.KDDC.HT.Y.0002.120624T1800Z-120625T0200Z/ TREGO-ELLIS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS 351 AM CDT SUN JUN 24 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * HEAT INDICES...VALUES OF AROUND 105 * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
3 follow-up statements
803 WWUS73 KDDC 241725 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1225 PM CDT SUN JUN 24 2012 ...VERY HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON... .TEMPERATURES WILL CLIMB INTO THE 107 TO 112 DEGREE RANGE ACROSS PORTIONS OF WEST CENTRAL AND NORTH CENTRAL KANSAS THIS AFTERNOON. VERY DRY AIR ALOFT WILL MIX WITH SLIGHTLY LESS DRY AIR NEAR THE SURFACE, AND RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE HOTTEST PART OF THE AFTERNOON. EVEN WITH THE LOW RELATIVE HUMIDITIES, HEAT INDEX VALUES WILL APPROACH 105. KSZ030-031-250130- /O.CON.KDDC.HT.Y.0002.120624T1800Z-120625T0200Z/ TREGO-ELLIS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS 1225 PM CDT SUN JUN 24 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * HEAT INDICES...VALUES OF AROUND 105 * IMPACTS...HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN RAPID EVAPORATION OF LIQUIDS DURING OUTSIDE ACTIVITIES. BE SURE TO PROVIDE SHADE AND ADEQUATE WATER SUPPLIES FOR PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
823 WWUS73 KDDC 242103 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 403 PM CDT SUN JUN 24 2012 ...VERY HOT TEMPERATURES ARE EXPECTED AGAIN MONDAY AFTERNOON... .TEMPERATURES WILL CLIMB INTO THE 107 TO 112 DEGREE RANGE ACROSS PORTIONS OF WEST CENTRAL AND NORTH CENTRAL KANSAS AGAIN MONDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT RANGE DURING THE HOTTEST PART OF THE DAY. EVEN WITH THELOW RELATIVE HUMIDITIES...HEAT INDEX VALUES WILL REACH 105 FOR A FEW HOURS. KSZ030-031-250515- /O.NEW.KDDC.HT.Y.0003.120625T1900Z-120626T0100Z/ /O.CON.KDDC.HT.Y.0002.000000T0000Z-120625T0200Z/ TREGO-ELLIS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS 403 PM CDT SUN JUN 24 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY. * HEAT INDICES...VALUES OF AROUND 105 * IMPACTS...HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN RAPID EVAPORATION OF LIQUIDS DURING OUTSIDE ACTIVITIES. BE SURE TO PROVIDE SHADE AND ADEQUATE WATER SUPPLIES FOR PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
044 WWUS73 KDDC 250204 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 904 PM CDT SUN JUN 24 2012 ...VERY HOT TEMPERATURES ARE EXPECTED AGAIN MONDAY AFTERNOON... .TEMPERATURES WILL CLIMB INTO THE 107 TO 112 DEGREE RANGE ACROSS PORTIONS OF WEST CENTRAL AND NORTH CENTRAL KANSAS AGAIN MONDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT RANGE DURING THE HOTTEST PART OF THE DAY. EVEN WITH THE LOW RELATIVE HUMIDITIES...HEAT INDEX VALUES WILL REACH 105 FOR A FEW HOURS. KSZ030-031-251100- /O.EXP.KDDC.HT.Y.0002.000000T0000Z-120625T0200Z/ /O.CON.KDDC.HT.Y.0003.120625T1900Z-120626T0100Z/ TREGO-ELLIS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS 904 PM CDT SUN JUN 24 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY... ...HEAT ADVISORY HAS EXPIRED... * HEAT INDICES...VALUES OF AROUND 105 * IMPACTS...HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN RAPID EVAPORATION OF LIQUIDS DURING OUTSIDE ACTIVITIES. BE SURE TO PROVIDE SHADE AND ADEQUATE WATER SUPPLIES FOR PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this heat advisory went out at Jun 24, 3:44 AM CDT, 7 minutes earlier.
Area forecast discussion, Jun 24, 3:44 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 344 AM CDT SUN JUN 24 2012 ...UPDATED LONG TERM DISCUSSION... .SYNOPSIS... ISSUED AT 1221 AM CDT SUN JUN 24 2012 WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATE AN UPPER LEVEL RIDGE OF HIGH PRESSURE ANCHORED ACROSS THE WESTERN HIGH PLAINS. NEAR THE SURFACE, A LEE SIDE TROUGH OF LOW PRESSURE REMAINS SITUATED ACROSS EXTREME EASTERN COLORADO. A BAND OF LOW LEVEL MOISTURE WITH H85 DEWPOINTS NEAR 15C, IS STRETCHING NORTHWARD ACROSS MUCH OF OKLAHOMA INTO EASTERN AND CENTRAL KANSAS. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 103 AM CDT SUN JUN 24 2012 SHORT RANGE MODELS INDICATE A BROAD AND VERY AMPLIFIED UPPER LEVEL RIDGE REMAINING ACROSS THE WESTERN HIGH PLAINS TODAY AND TONIGHT. ALONG WITH A VERY WEAK FLOW ALOFT PREVAILING ACROSS THE REGION, HOT AND DRY CONDITIONS ARE LIKELY TO CONTINUE ACROSS WESTERN KANSAS TODAY INTO TONIGHT. TEMPERATURES WILL REMAIN VERY WARM AGAIN TODAY AS WARM AIR ADVECTION CONTINUES NORTHWARD INTO WESTERN KANSAS DUE TO A LEE SIDE TROUGH OF LOW PRESSURE INFLUENCING A MODEST SOUTH TO SOUTHWESTERLY LOW LEVEL FLOW INTO THE AREA. THE NAM AND GFS ONCE AGAIN SHOW H85 TEMPERATURES RANGING FROM THE MID TO UPPER 20S(C) ACROSS CENTRAL KANSAS TO NEAR 35C ALONG THE COLORADO BORDER. WITH STEEP LAPSE RATES DEVELOPING IN THE LOWER TO MID LEVELS BY MID TO LATE AFTERNOON, LOOK FOR HIGHS JUST ABOVE 100F ACROSS SOUTH CENTRAL KANSAS TO NEAR OR JUST ABOVE 105F IN SOUTHWEST, WEST CENTRAL, AND CENTRAL KANSAS. A HEAT ADVISORY MAY NEED TO BE CONSIDERED FOR PORTIONS OF CENTRAL KANSAS LATER THIS AFTERNOON AS HEAT INDICES ARE PROJECTED TO REACH NEAR 105F. EXPECT LOWS PRIMARILY IN THE 70S(F) AGAIN TONIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 343 AM CDT SUN JUN 24 2012 THE LATEST RUNS OF THE GFS, ECMWF AND CANADIAN CONTINUE TO POINT TOWARD A PROTRACTED PERIOD OF HEAT THROUGH MUCH OF THIS WEEK. THE FIRST HALF OF THE WEEK WILL SEE UPPER LEVEL HIGH PRESSURE CENTERED OVER THE CENTRAL HIGH PLAINS WITH 850 MILLIBAR TEMPERATURES RUNNING GENERALLY IN THE 30-35 DEG C RANGE. THIS WILL RESULT IN DAYTIME HIGH TEMPERATURES CONTINUING AROUND 103-108 DEGREES THROUGH WEDNESDAY. A STRONG SHORTWAVE TROUGH WILL MOVE FROM SOUTHERN CANADA THROUGH THE GREAT LAKES INTO THE NORTHEASTERN STATES BY MONDAY NIGHT. THIS WILL PUSH A COLD FRONT SOUTHWEST TOWARD THE CENTRAL PLAINS. A REINFORCING SHOT OF HIGH PRESSURE MOVING INTO THE UPPER MIDWEST WILL NUDGE A STATIONARY FRONT SOUTH OUT OF NEBRASKA INTO NORTHERN AND EASTERN KANSAS. THE MODELS ARE ALL KEEPING THIS FRONT ALONG OR NORTH OF THE KANSAS NEBRASKA BORDER. THE FRONT COULD POTENTIALLY MAKE IT A LITTLE FARTHER SOUTH BUT IT WILL HAVE A HARD TIME GIVEN THE STRENGTH OF THE UPPER HIGH PRESSURE. THE MODELS HAVE BEEN CONSISTENT WITH THE IDEA OF AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE OREGON COAST MOVING INTO SOUTHERN CANADA BY MIDWEEK WHICH EFFECTIVELY FLATTENS OUT THE UPPER LEVEL HIGH PRESSURE OVER THE CENTRAL CONUS. THE NORTHERN AND CENTRAL PLAINS WILL COME UNDER WEAK NORTHWESTERLY FLOW AS THE RIDGE REBUILDS OVER THE ROCKIES. THE MODELS HAVE BEEN STRUGGLING WITH HOW TROPICAL STORM DEBBY WILL MOVE OUT OF THE GULF OF MEXICO THIS WEEK. THE CANADIAN AND GFS ARE NOW LIFTING THE SYSTEM OUT ACROSS THE SOUTHEASTERN STATES INTO THE ATLANTIC BY TUESDAY NIGHT AND WEDNESDAY. THE ECMWF TAKES THE SYSTEM SLOWLY UP INTO THE ARKLATEX REGION BY LATE WEEK. OBVIOUSLY THERE CONTINUES TO BE A LOT OF DISCREPANCY AMONG THE MODELS. FOR WESTERN KANSAS WE SHOULD SEE SOMEWHAT COOLER, BUT STILL ABOVE NORMAL, TEMPERATURES LATE IN THE WEEK ALONG WITH SMALL CHANCES FOR THUNDERSTORMS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1203 AM CDT SUN JUN 24 2012 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH LATE THIS AFTERNOON. AS FOR WINDS, A LEE SIDE TROUGH OF LOW PRESSURE WILL REMAIN ANCHORED ACROSS EXTREME EASTERN COLORADO TODAY AS A HIGH PRESSURE CENTER ALOFT SETS UP ACROSS WESTERN KANSAS. AS A RESULT, SOUTHERLY WINDS OF 10 TO 20KT WILL CONTINUE THROUGH THIS MORNING AND INTO THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DDC 105 70 106 71 / 0 0 0 0 GCK 107 70 106 71 / 0 0 0 0 EHA 105 72 104 70 / 0 0 0 0 LBL 105 70 105 71 / 0 0 0 0 HYS 108 70 105 71 / 0 0 0 10 P28 103 72 103 71 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JJOHNSON SHORT TERM...JJOHNSON LONG TERM...GERARD AVIATION...JJOHNSON
Hazardous weather outlook, Jun 23, 10:33 AM CDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1033 AM CDT SAT JUN 23 2012 KSZ030-031-043>046-061>066-074>081-084>090-241545- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1033 AM CDT SAT JUN 23 2012 /933 AM MDT SAT JUN 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR THIS MORNING FROM LIBERAL TO HAYS, BUT WINDS WILL DIMINISH TO 15 TO 25 MPH THIS AFTERNOON. TEMPERATURES WILL RISE TO NEAR 110 DEGREES IN ELLIS, TREGO, SCOTT, LANE AND NESS COUNTIES THIS AFTERNOON, AND HEAT INDEX VALUES WILL APPROACH 105. LOW RELATIVE HUMIDITIES, HOT TEMPERATURES AND GUSTY WINDS WILL FAVOR ACTIVE FIRE BEHAVIOR TODAY, AND OUTDOOR BURNING IS DISCOURAGED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE LATE IN THE WEEK. HOWEVER, IT IS TOO SOON TO DETERMINE WHETHER SEVERE WEATHER IS EXPECTED. REGARDLESS, ANY THUNDERSTORM IS CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:03 PM CDT | Heat Advisory | DDC | Ellis, Trego | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.